# SDR DALA2015083105340

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 56,371 hours, 40,598 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT DOOR FAILED EXTERIOR DOOR HANDLE RELEASE TEST IAW W/C 5200-2643.  DOOR RELEASES AS SOON AS EXTERIOR HANDLE TAB PRESSED WHILE HANDLE WAS IN THE STOWED POSITION.  REPLACED AND RIGGED THE DOOR IAW AMM 52-21-00.
